# SDR SWAA2015121147030

- Difficulty date: October 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,128 hours, 56,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INTERCOSTAL CRACKED, BETWEEN BS 277 - 291, STRINGER 14R.  R & R INTERCOSTAL IAW EA.
